MathSciNet Relay Station
MathSciNet bibliographic data
MR2138118 (2006a:60014) 60C05 (05C80 60F05 60G42)
Móri, Tamás F. The maximum degree of the Barabási-Albert random tree. Combin. Probab. Comput. 14 (2005), no. 3, 339–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement